# SDR SWAA2023073183445

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 22,610 hours, 11,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CABIN EMERGENCY LIGHTS C/B BROKEN<[01] R&R CABIN EMERGENCY LIGHTS C/B P6-11 A9 IAW SWPM 20-30-00
